# SDR RAIA970309

- Difficulty date: March 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N343TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 955
- System (JASC): 3425 · Integrated Flight System
- Part: Connector
- Part number: KPSE06F2255S
- Condition: Broken Wire
- Location: Hsi Plug
- Part time: 9,371 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7358 - CAPTAINS CDI NEEDLE IN HSI WILL NOT POINT TO STATION.  MAINTENANCE REPAIRED BROKEN WIRE AT CAPTAINS HSI CANNON PLUG CONNECTOR.  (M)
